×

Found 32 Documents (Results 1–32)

100
MathJax

Malnormal subgroups of free groups. (English) Zbl 1018.20018

Gilman, Robert (ed.) et al., Computational and statistical group theory. Proceedings of the AMS special session on geometric group theory, Las Vegas, NV, USA, April 21-22, 2001 and the AMS special session on computational group theory, Hoboken, NJ, USA, April 28-29, 2001. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 298, 83-95 (2002).
MSC:  20E05 20E07 05C25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification